Hokkaido Mathematical Journal

No.3

OKUYAMA Takashi,
Splitting mixed groups of torsion-free finite rank II
Hokkaido Mathematical Journal, 42 (2013) pp.331-343
VENKATARAMAN Madhu,
Laurent decomposition for harmonic and biharmonic functions in an infinite network
Hokkaido Mathematical Journal, 42 (2013) pp.345-356
ANDASMAS Maamar, BELAÏDI Benharrat,
On the order and hyper-order of meromorphic solutions of higher order linear differential equations
Hokkaido Mathematical Journal, 42 (2013) pp.357-383
ZHUANG Wei,
Continuity of Julia sets and its Hausdorff dimension of Pc(z) = zd + c
Hokkaido Mathematical Journal, 42 (2013) pp.385-395
ISHIDA Tomohiko, KAWAZUMI Nariya,
The Lie algebra of rooted planar trees
Hokkaido Mathematical Journal, 42 (2013) pp.397-416
MOSLEHIAN Mohammad Sal, NAJAFI Hamed, UCHIYAMA Mitsuru,
A normal family of operator monotone functions
Hokkaido Mathematical Journal, 42 (2013) pp.417-423
LEI Guang-Tsai, PAN Guang-Wen (George),
Integral identities for Bi-Laplacian problems and their application to vibrating plates
Hokkaido Mathematical Journal, 42 (2013) pp.425-443
BAI Pengfei, ADACHI Toshiaki,
An estimate of the spread of trajectories for Kähler magnetic fields
Hokkaido Mathematical Journal, 42 (2013) pp.445-462
Fukuma Yoshiaki,
Classification of polarized manifolds by the second sectional Betti number
Hokkaido Mathematical Journal, 42 (2013) pp.463-472
JACOBOWITZ Howard, TREVES François,
Erratum: Aberrant CR structures
Hokkaido Mathematical Journal, 42 (2013) pp.473-474